# SDR REXA2015083100841

- Difficulty date: August 31, 2015
- Submitted: September 1, 2015
- Operation: Air carrier
- Aircraft: N605LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15160
- Aircraft time: 18,311 hours, 11,672 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Lavatory
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SMOKE AFT LAVATORY AT 19'000 FT WENT OUT AT ABOUT 3-4000 FT, NO SMOKE NOTED.  PERFORMED OPERATIONAL TEST OF THE AFT LAVATORY SMOKE DETECTOR, NO DEFECTS NOTED IAW AMM 26-16-00.
